# SDR SWAA2022032811004

- Difficulty date: December 24, 2019
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N233LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32501
- Aircraft time: 48,714 hours, 28,885 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND HORIZONTAL STABILIZER STA 120.3 THIRD STIFFENER FROM FRONT CRACKED AT BOTTOM VERIFIED PER HFEC EDDY CURRENT NDT PART 6 51-00-00 PROCEDURE 23 / REPAIRED PER SRM 55-10-09-2R-4 AND SRM 55-10-09-2R-5. SEE WIPS AND SUBTASKS.
